`a`

Formal normal forms for holomorphic maps tangent to the identity

Pages: 1 - 10, Issue Special, August 2005

 Abstract        Full Text (134.7K)              

Marco Abate - Dipartimento di Matematica, Università di Pisa, Via Buonarroti 2, 56127 Pisa, Italy (email)
Francesca Tovena - Dipartimento di Matematica, Università di Roma Tor Vergata, Via della Ricerca Scientifica 00133 Roma, Italy (email)

Abstract: We describe a procedure for constructing formal normal forms of holomorphic maps with a hypersurface of mixed points, and we apply it to obtain a complete list of formal normal forms for 2-dimensional holomorphic maps tangential to a curve of mixed points.

Keywords:  Maps tangent to the identity, formal normal forms.
Mathematics Subject Classification:  32H50; Secondary: 37F99

Received: September 2004; Published: September 2005.